Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung

W. Feller

Mathematische Zeitschrift (1936)

  • Volume: 40, page 521-559
  • ISSN: 0025-5874; 1432-1823

How to cite


Feller, W.. "Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung." Mathematische Zeitschrift 40 (1936): 521-559. <http://eudml.org/doc/168627>.

author = {Feller, W.},
journal = {Mathematische Zeitschrift},
pages = {521-559},
title = {Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung},
url = {http://eudml.org/doc/168627},
volume = {40},
year = {1936},

AU - Feller, W.
TI - Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 521
EP - 559
UR - http://eudml.org/doc/168627
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.